# SDR HALA2017062300163

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33466
- Aircraft time: 103,553 hours, 18,573 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE WEATHER RADAR SYS, AND WINDSHEAR AHEAD LIGHT ILLUMINATED ALONG WITH R WX SYS.  PERFORMED FIM 34-43, TASK 801, & FIM 34-46, TASK 803.  OPS CHECKED GOOD, MESSAGES CLEARED. OK FOR SERVICE.
